Alert archive / Oregon / River Flood Warnings in 2017

River Flood Warning 9, NWS Pendleton, OR

March 19, 2017Wheeler County, Oregon

NWS Pendleton, OR issued this river flood warning at Mar 19, 2017, 11:46 AM PDT for Wheeler County, Oregon. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2017, 11:46 AM PDT (18:46 UTC)
Expired
Mar 27, 2017, 2:45 PM PDT
In force
8 days
Issued by
NWS Pendleton, OR
Area
Storm-based polygon
Flood severity
Minor

County Wheeler County, OR

The radar

The Pendleton radar (KPDT), 145 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point John Day River at Service Creek (SERO3).

Action stage
10 ft
Minor stage
11.5 ft
Moderate stage
12.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14046500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

867 
WGUS46 KPDT 191846
FLWPDT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1146 AM PDT SUN MAR 19 2017

...The National Weather Service in Pendleton has issued a flood 
warning for the following rivers in Oregon...

  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.

&&

ORC069-200646-
/O.NEW.KPDT.FL.W.0009.170319T1846Z-170327T2145Z/
/SERO3.1.ER.170319T1535Z.170324T0000Z.170327T1545Z.NO/
1146 AM PDT SUN MAR 19 2017

The National Weather Service in Pendleton has issued a 

* Flood Warning for 
  The John Day River at Service Creek.
* until Monday March 27...or until the warning is cancelled.
* At10:30 AM Sunday, the stage was 11.7 feet.
* Flood stage is 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.3 feet by 
  Thursday afternoon. The river will fall below flood stage Monday 
  morning.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
10 follow-up statements
961 
WGUS86 KPDT 200541
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1040 PM PDT SUN MAR 19 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC069-201740-
/O.EXT.KPDT.FL.W.0009.000000T0000Z-170328T0920Z/
/SERO3.2.ER.170319T1535Z.170324T0000Z.170328T0320Z.NO/
1040 PM PDT SUN MAR 19 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Tuesday March 28.
* At 9:30 PM Sunday, the stage was 12.0 feet.
* Flood stage is 11.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.2 feet by 
  Thursday afternoon. The river will fall below flood stage Monday 
  evening.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$

ORC063-WAC003-201740-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-170327T1112Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170327T0512Z.NO/
1040 PM PDT SUN MAR 19 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until Monday March 27.
* At10:00 PM Sunday, the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.8 feet by late
  Thursday morning. The river will fall below flood stage Sunday 
  before midnight.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$
792 
WGUS86 KPDT 201757
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1057 AM PDT MON MAR 20 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-210557-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-170322T0809Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170322T0209Z.NO/
1057 AM PDT MON MAR 20 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until late Tuesday night.
* At 10:00 AM Monday, the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain around 10 feet through Tuesday
  and then fall below flood stage Tuesday night.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-210557-
/O.EXT.KPDT.FL.W.0009.000000T0000Z-170326T2031Z/
/SERO3.1.ER.170319T1535Z.170320T0200Z.170326T1431Z.NO/
1057 AM PDT MON MAR 20 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Sunday afternoon.
* At 10:30 AM Monday, the stage was 11.4 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday early afternoon and 
  continue to rise to near 12.1 feet by Thursday afternoon. The river
  will fall below flood stage by Sunday morning.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
090 
WGUS86 KPDT 210408
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
908 PM PDT MON MAR 20 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties

...The Flood Warning continues for the following rivers in Oregon..
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-211608-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-170326T1358Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170326T0758Z.NO/
908 PM PDT MON MAR 20 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until Sunday morning.
* At 8:00 PM Monday, the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 10.5 feet by Thursday morning. The river 
  will fall below flood stage by early Sunday morning.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-211608-
/O.CON.KPDT.FL.W.0009.000000T0000Z-170326T2031Z/
/SERO3.1.ER.170319T1535Z.170320T0200Z.170326T1431Z.NO/
908 PM PDT MON MAR 20 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Sunday afternoon.
* At 8:30 PM Monday, the stage was 11.0 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday early afternoon and 
  continue to rise to near 12.1 feet by Thursday afternoon. The river
  will fall below flood stage by Sunday morning.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
510 
WGUS86 KPDT 211458
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
758 AM PDT TUE MAR 21 2017

...The Flood Warning continues for the following rivers in Oregon...

  John Day River at Service Creek affecting Wheeler County

...The Flood Warning continues for the following rivers in Oregon...
Washington..
  Grande Ronde River at Troy affecting Wallowa and Asotin Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-220258-
/O.CON.KPDT.FL.W.0004.000000T0000Z-170326T1358Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170326T0758Z.NO/
758 AM PDT TUE MAR 21 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* through the week.
* At 7:00 AM Tuesday, the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.5 feet by Thursday morning. The river will fall 
  below flood stage by early Sunday morning.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-220258-
/O.EXT.KPDT.FL.W.0009.000000T0000Z-170326T1649Z/
/SERO3.1.ER.170319T1535Z.170320T0200Z.170326T1049Z.NO/
758 AM PDT TUE MAR 21 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Sunday morning.
* At 7:30 AM Tuesday, the stage was 10.5 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Wednesday afternoon and 
  continue to rise to near 12.0 feet by late Thursday morning. The 
  river will fall below flood stage by Sunday morning.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
216 
WGUS86 KPDT 212113
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
213 PM PDT TUE MAR 21 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-220913-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-000000T0000Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.000000T0000Z.NO/
213 PM PDT TUE MAR 21 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until Thursday night.
* At 2:00 PM Tuesday, the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday late morning and 
  continue to rise to near 10.4 feet by Thursday afternoon. The 
  river is expected to fall below flood stage Thursday night.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-220913-
/O.EXT.KPDT.FL.W.0009.000000T0000Z-000000T0000Z/
/SERO3.1.ER.170319T1535Z.170331T1200Z.000000T0000Z.NO/
213 PM PDT TUE MAR 21 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Saturday.
* At 1:30 PM Tuesday, the stage was 10.6 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday night and 
  continue to rise to near 12.3 feet by Friday morning. The 
  river is expected to fall below flood stage on Saturday. 

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
420 
WGUS86 KPDT 220853
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
153 AM PDT WED MAR 22 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington..
  Grande Ronde River at Troy affecting Wallowa and Asotin Counties
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-222053-
/O.CON.KPDT.FL.W.0004.000000T0000Z-000000T0000Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.000000T0000Z.NO/
153 AM PDT WED MAR 22 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until further notice.
* At 1:00 AM Wednesday, the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 10.4 feet by Thursday afternoon. additional rises are 
  possible thereafter.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-222053-
/O.CON.KPDT.FL.W.0009.000000T0000Z-000000T0000Z/
/SERO3.1.ER.170319T1535Z.170331T1200Z.000000T0000Z.NO/
153 AM PDT WED MAR 22 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until further notice.
* At 1:30 AM Wednesday, the stage was 10.5 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 12.3 feet by Friday morning. additional 
  rises are possible thereafter.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
906 
WGUS86 KPDT 221548
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
848 AM PDT WED MAR 22 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-230348-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-170328T2017Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170328T1417Z.NO/
848 AM PDT WED MAR 22 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until Tuesday afternoon.
* At 8:00 AM Wednesday, the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  remain around this level through Friday.  The river will
  continue to rise to near 10.3 feet by Saturday afternoon. The river
  will fall below flood stage by Tuesday morning.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-230348-
/O.EXT.KPDT.FL.W.0009.000000T0000Z-170329T0455Z/
/SERO3.1.ER.170319T1535Z.170326T0600Z.170328T2255Z.NO/
848 AM PDT WED MAR 22 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Tuesday evening.
* At 8:30 AM Wednesday, the stage was 10.6 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise back above flood stage by Thursday afternoon and 
  continue to rise to near 12.4 feet by Saturday before midnight. The
  river will fall below flood stage by Tuesday afternoon.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
032 
WGUS86 KPDT 230125
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
625 PM PDT WED MAR 22 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington..

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-231325-
/O.CON.KPDT.FL.W.0004.000000T0000Z-170328T2017Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170328T1417Z.NO/
625 PM PDT WED MAR 22 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until Tuesday March 28.
* At 6:00 PM Wednesday, the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 10.3 feet by Saturday afternoon. The river will 
  fall below flood stage by Tuesday morning.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-231325-
/O.EXT.KPDT.FL.W.0009.000000T0000Z-170329T0919Z/
/SERO3.1.ER.170319T1535Z.170326T0600Z.170329T0319Z.NO/
625 PM PDT WED MAR 22 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until Wednesday March 29.
* At 5:30 PM Wednesday, the stage was 10.8 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 12.5 feet by Saturday before midnight. The river 
  will fall below flood stage by Tuesday evening.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
282 
WGUS86 KPDT 231007
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
307 AM PDT THU MAR 23 2017

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties

...The Flood Warning continues for the following rivers in Oregon..
  John Day River at Service Creek affecting Wheeler County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-232207-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-170328T1908Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170328T1308Z.NO/
307 AM PDT THU MAR 23 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until Tuesday afternoon.
* At 3:00 AM Thursday, the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 10.3 feet by Saturday afternoon. The river will 
  fall below flood stage by Tuesday morning.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-232207-
/O.CON.KPDT.FL.W.0009.000000T0000Z-170329T0919Z/
/SERO3.1.ER.170319T1535Z.170326T0600Z.170329T0319Z.NO/
307 AM PDT THU MAR 23 2017

The Flood Warning continues for
  The John Day River at Service Creek.
* until late Tuesday night.
* At 2:30 AM Thursday, the stage was 10.6 feet.
* Flood stage is 11.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue 
  to rise to near 12.5 feet by Saturday before midnight. The river 
  will fall below flood stage by Tuesday evening.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$
887 
WGUS86 KPDT 231824
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1124 AM PDT THU MAR 23 2017

...The Flood Warning is cancelled for the following rivers in 
Oregon...

  John Day River at Service Creek affecting Wheeler County

...The Flood Warning continues for the following rivers in Oregon...
Washington...

  Grande Ronde River at Troy affecting Wallowa and Asotin Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Never drive cars...trucks or sport utility 
vehicles through flooded areas. The water may be too deep to allow 
for safe passage. As little as one foot of water on the road can move
most vehicles off the road.


Additional information is available at:
weather.gov/Pendleton


&&

ORC063-WAC003-240624-
/O.EXT.KPDT.FL.W.0004.000000T0000Z-170326T0855Z/
/TRYO3.2.ER.170316T0243Z.170319T0800Z.170326T0255Z.NO/
1124 AM PDT THU MAR 23 2017

The Flood Warning continues for
  The Grande Ronde River at Troy.
* until late Saturday night.
* At 11:00 AM Thursday, the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday early afternoon and 
  continue to rise to near 10.0 feet by Saturday afternoon. The river
  will fall below flood stage by Saturday evening.

&&

LAT...LON 4591 11743 4595 11745 4599 11739 4605 11731 4602 11727

$$

ORC069-231854-
/O.CAN.KPDT.FL.W.0009.000000T0000Z-170329T0919Z/
/SERO3.N.ER.170319T1535Z.000000T0000Z.000000T0000Z.NO/
1124 AM PDT THU MAR 23 2017

The Flood Warning is cancelled for
  The John Day River at Service Creek.
* At 10:30 AM Thursday, the stage was 10.3 feet.
* Flood stage is 11.5 feet.
* Forecast...The river will continue to decrease today, but 
  will rise to near 11 feet again Saturday night.  The river is 
  not expected to rise above flood stage at this time.

&&

LAT...LON 4506 12035 4492 11996 4466 11990 4446 12055 4505 12063

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Mar 19, 10:29 AM PDT, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 19, 10:29 AM PDT, 1 hour 17 minutes before
Area Forecast Discussion...Updated
National Weather Service Pendleton OR
1029 AM PDT Sun Mar 19 2017

Updated aviation discussion

.SHORT TERM...Morning update...Weak high pressure will be over the
area today, though yesterday's cold front has stalled across
southeast and south-central Oregon. Much of the area will see fair
and dry conditions with mostly sunny to partly cloudy skies. There
will be isolated to scattered showers over portions of Deschutes,
Crook, Grant and Wallowa counties due to the proximity of the
stalled front. May be enough instability for a stray lightning
strike in southern Grant county, and in southeast Crook and
Deschutes counties. Updates this morning focused on adjusting shower
forecasts and to add a slight chance mention of thunder where
indicated above. Also adjusted sky cover and some wind and temp
forecasts. 90

.LONG TERM...Previous Discussion...Multiple systems will move
through WA and OR during this period. The confidence in the general
pattern is becoming higher, but the timing of individual waves
moving through the troughs remains uncertain. An deep offshore upper
trough is expected to gradually weaken and shift east Tuesday
through Thursday morning. The waves rotating around the trough will
provide abundant moisture and diffluent flow aloft for rain showers
Tuesday and Wednesday morning. A few thunderstorms are possible
Tuesday afternoon and evening due to marginal cape and steep lapse
rates. The associated cold front will move through eastern WA and OR
Wednesday with rain and high mountain snow showers. The upper level
trough will keep showers over eastern WA and OR Wednesday and
Thursday though rain shadowing will limit pops in the Lower Columbia
Basin behind the front. Another trough then will move toward the
coast Thursday night and Friday.

&&

.AVIATION...18Z TAFs...VFR conditions will continue for the
next 24 hours. Today will have few-scattered clouds at 4K-7K feet
AGL and Scattered to broken at 20K feet AGL. KBDN will have broken
ceilings at 1500-2000 feet AGL for a couple more hours before
clearing around 20Z. Ceilings will increase to broken to overcast
tonight as a front moves north into the area. KBDN and KRDM will
have VCSH after 04Z and -SHRA with ceilings at 3K-5K feet AGL after
10Z. Showers with ceilings at 4K-6K feet AGL will be possible at
other TAF sites except KYKM after 16Z. KYKM will remain dry until
after 18Z with ceilings around 9K feet after 11Z. Winds will remain
below 10 Kts for the next 24 hours. Perry

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  52  34  47  38 /   0  10  40  60
ALW  53  37  49  42 /   0  10  30  60
PSC  55  34  50  40 /   0   0  30  60
YKM  56  31  51  37 /   0   0  20  50
HRI  55  34  50  39 /   0  10  40  60
ELN  52  28  47  35 /   0   0  20  50
RDM  52  32  47  37 /  10  30  50  60
LGD  53  36  50  41 /  10  20  50  60
GCD  53  38  50  40 /  30  30  60  60
DLS  56  37  48  38 /   0  10  40  70

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
&&

90/76/83

Nearby

River Flood Warnings in Oregon, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.